# SDR UPS09M54493

- Difficulty date: January 9, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 38,928 hours, 7,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TRANSFERRED FROM UPS LOG PG 062230/1, DMI D378229 - FUSELAGE SKIN DENT AFT OF CTR CARGO DOOR.  SIDEWALL PANEL 183PR REMOVED AS PER AMM 25-56-05 REV 63.  SLOPE LINER PEELED OPEN AT AFT OF CTR CARGO DOOR.  EXISTING REPAIR DOUBLER REMOVED.  DISCREPANT AREA TRIM OUT & REPROTECTED.  HFEC C/O IAW DAC NDT SRM REV 13 PART 06-10-01.001, FOUND NO CRACK EVIDENT.  REPAIR DOUBLER & FILLET FAB & INSTALLED.  SLOPE LINER & SIDEWALL PANEL RE-INSTALLED.
